It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Anxiety returning after some improvement within the first 4 weeks on Lexapro?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-25-2012, 08:07 AM   #1
    Sandyo08
    Newbie
    (female)
     
    Sandyo08's Avatar
     
    Join Date: Oct 2012
    Location: Georgia, USA
    Posts: 1
    Sandyo08 HB User
    Anxiety returning after some improvement within the first 4 weeks on Lexapro?

    I'll try to make my background brief, but I think it is important to my question. I was diagnosed with panic disorder about 2 years ago, associated mostly with traveling or speaking in front of groups at work. I was perscribed Celexa and did well on it for about 6 months. I decided to taper off of it because my husband and I wanted to start a family. I did fine my entire preganancy and for 3 months after my child was born. Then I crashed hard 1month after returning to work (4 months postpartum). I now have severe anxiety *** the time, not just situation***y as I had before. I was nursing my son so my Dr perscribed Zoloft 50 mg and after about a week I was doing re***y well. Well after 2 weeks on the drug and a slightly stressful even in my life, I was right back where I started, severe anxiety (vomiting, not able to keep food down, heart palpitations, not able to sleep much, the whole nine yards). My Dr recommended increasing the dosage to 100mg which I only took for a few days but I couldn't stand the anxiety. I was so sick I basic***y was forced to stop nursing my son because I was no longer producing. I then told my Dr I wanted to try something else, so he recommended Lexapro 10mg daily as the best anti-depressant for anxiety in his opinion. (He was never a big fan of the Zoloft to begin with but agreed to it because I was nursing). He also perscribed Xanax to be taken as needed. After the inital side effects of dizziness and severe headache for the first week, I started to feel re***y good. I would almost say I was back to normal. So that was week 2-3 on Lexapro. I just started my fourth week (I've been taking Lex for 23 days now and the anxiety has returned. It is less than what I had before starting on any meds, but still fairly significant as to affect eating, sleeping and working. My question is if this is a typical part of the process of my body adjusting to the medication or does this indicate I need a higher dose? Is it too early in the process to make a decision on upping the dose or not? Or could this mean, this is not the right medication *** together? I contacted my Dr who said that increased anxiety is not a side effect of the medication and wanted me to give it another week before we talk about changing anything. I am just skeptical that this isn't a possible side effect of my body trying to regulate to a proper level. Please share your experiences on this. Thank You.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:28 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!